Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 39, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at May 27, 2015, 1:01 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2015, 1:01 AM CDT (06:01 UTC)
- Expired
- May 27, 2015, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
381 WHUS73 KGRB 270601 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 101 AM CDT WED MAY 27 2015 LMZ542-543-271415- /O.CAN.KGRB.MF.Y.0006.000000T0000Z-150527T0900Z/ /O.NEW.KGRB.SC.Y.0039.150527T0601Z-150527T1500Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 101 AM CDT WED MAY 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED UNTIL MID-MORNING. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE...MAINLY PRE- DAWN. * WAVES...2 TO 4 FEET. * THE INCREASED WINDS HAVE RESULTED IN IMPROVED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-270900- /O.CON.KGRB.MF.Y.0006.000000T0000Z-150527T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 101 AM CDT WED MAY 27 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... * VISIBILITY...DENSE FOG ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN WILL REDUCE VISIBILITY TO ONE-HALF MILE OR LESS AT TIMES THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
3 follow-up statements
884 WHUS73 KGRB 270703 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 203 AM CDT WED MAY 27 2015 LMZ522-271500- /O.EXA.KGRB.SC.Y.0039.000000T0000Z-150527T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 203 AM CDT WED MAY 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED UNTIL MID-MORNING. A FEW GUSTS AROUND 30 KNOTS ARE POSSIBLE...MAINLY PRE-DAWN. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-270900- /O.CON.KGRB.MF.Y.0006.000000T0000Z-150527T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 203 AM CDT WED MAY 27 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... * VISIBILITY...DENSE FOG ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN WILL REDUCE VISIBILITY TO ONE-HALF MILE OR LESS AT TIMES THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-271500- /O.CON.KGRB.SC.Y.0039.000000T0000Z-150527T1500Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 203 AM CDT WED MAY 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED UNTIL MID-MORNING. A FEW GUSTS AROUND 30 KNOTS ARE POSSIBLE...MAINLY PRE-DAWN. * WAVES...2 TO 4 FEET. * THE INCREASED WINDS HAVE RESULTED IN IMPROVED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
363 WHUS73 KGRB 270916 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 416 AM CDT WED MAY 27 2015 LMZ541-271500- /O.EXP.KGRB.MF.Y.0006.000000T0000Z-150527T0900Z/ /O.EXA.KGRB.SC.Y.0039.000000T0000Z-150527T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 416 AM CDT WED MAY 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...DENSE FOG ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED UNTIL MID-MORNING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-271500- /O.CON.KGRB.SC.Y.0039.000000T0000Z-150527T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 416 AM CDT WED MAY 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED UNTIL MID-MORNING. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
884 WHUS73 KGRB 271508 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CDT WED MAY 27 2015 ...WAVES HAVE SUBSIDED THIS MORNING... .WINDS AND WAVES HAVE DIMINISHED THIS MORNING AS LOW PRESSURE MOVED AWAY FROM THE REGION. LMZ522-541>543-271615- /O.EXP.KGRB.SC.Y.0039.000000T0000Z-150527T1500Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1008 AM CDT WED MAY 27 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WAVES HAVE SUBSIDED BELOW FOUR FEET...THUS THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE. $$ ECKBERG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 26, 10:11 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 26, 10:11 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1011 PM CDT TUE MAY 26 2015 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE AND NEW INFORMATION ADDED TO UPDATE SECTION .UPDATE... ISSUED AT 955 PM CDT TUE MAY 26 2015 FCST IN PRETTY GOOD SHAPE...WITH HEAVY RAIN EXPECTED IN THE DEFORMATION ZONE NW OF A LINE FROM MFI-IMT OVERNIGHT. ISSUED AN ESF/SPS TO COVER MINOR FLOODING ISSUES. HAVE REMOVED ANY MENTION OF TSTMS OVERNIGHT AS INSTABILITY IS WEAK/NIL. EAST CENTRAL WI IS BEING DRY-SLOTTED BUT SHOWERS SHOULD RETURN LATE TONIGHT/WEDS AM AS ANOTHER S/W TROF ROTATES THROUGH. FOGGY CONDITIONS ON THE LAKESHORE ARE IMPROVING FROM SOUTH TO NORTH THIS EVG AS THE SFC LIFTS NORTH AND SSW WINDS DEVELOP. FOG MAY LINGER FOR SEVERAL MORE HOURS OVER NORTHERN DOOR COUNTY BEFORE MOVG OUT. HAVE KEPT THE MARINE DENSE FOG ADVISORY GOING FOR NOW. && .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 251 PM CDT TUE MAY 26 2015 AT 19Z...LOW PRESSURE WAS NOTED ACROSS NORTHEAST IOWA WITH WARM FRONT EXTENDING EASTWARD INTO SOUTHERN WISCONSIN. SHOWERS AND SCATTERED THUNDERSTORMS WERE MOVING ACROSS MUCH OF THE REGION. LOW PRESSURE ACROSS NORTHEAST IOWA WILL MOVE NORTHEAST ACROSS WISCONSIN TONIGHT...THEN AWAY FROM THE AREA LATE TONIGHT AND WEDNESDAY MORNING. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED IN COMMA HEAD REGION WHICH WILL AFFECT PORTIONS OF CENTRAL AND NORTH-CENTRAL WISCONSIN. PORTIONS OF NORTHEAST WISCONSIN WILL GET DRY SLOTTED TONIGHT...LIMITING PRECIPITATION AMOUNTS AND AREAL COVERAGE. ABUNDANT CLOUD COVER AND RAIN NOTED ACROSS CENTRAL AND NORTHERN WISCONSIN...HOWEVER SOME SUN WAS BREAKING OUT ACROSS SOUTHERN WISCONSIN AND NORTHEAST IOWA IN THE VICINITY OF THE WARM FRONT. SPC DAY 1 STILL INDICATED MARGINAL TO SLIGHT RISK OF SEVERE THUNDERSTORMS. DO EXPECT SOME STORMS WITH STRONG GUSTY WINDS... SMALL HAIL AND LOCALLY HEAVY RAIN...THUS COULD NOT RULE OUT AN ISOLATED SEVERE STORM OR TWO. ALSO...PATCHY DENSE FOG WILL CONTINUE RIGHT NEAR THE LAKE INTO EARLY WEDNESDAY MORNING BEFORE WINDS SHIFT TO THE SOUTHWEST. HIGH TEMPERATURES ON WEDNESDAY WILL BE LATE IN THE DAY DUE TO LOW CLOUDS AND CHANCES FOR RAIN DURING THE DAY AS 500MB TROUGH SWINGS ACROSS THE AREA. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 251 PM CDT TUE MAY 26 2015 LEFTOVER SHOWERS POSSIBLE OVER EASTERN WISCONSIN WEDNESDAY EVENING BUT THEN WEAK UPPER RIDGING AND A SURFACE HIGH EDGING SOUTH INTO THE GREAT LAKES SHOULD BRING DRY WEATHER FOR WEDNESDAY NIGHT AND THURSDAY. WARM WEATHER EXPECTED WITH HIGHS AROUND TEN DEGREES ABOVE NORMAL. UPPER FLOW BACKS TO THE SOUTHWEST THURSDAY AFTERNOON THROUGH FRIDAY WITH JET ENERGY MOVING EAST FROM THE CENTRAL PLAINS AND A SHARP UPPER TROUGH DROPPING SOUTH EAST FROM CENTRAL CANADA. THEY SHOULD COMBINE TO PRODUCE A GOOD DEAL OF SHOWERS AND THUNDERSTORMS AS A COLD FRONT DROPS SLOWLY SOUTH ACROSS THE REGION. THE FRONT SHOULD EXIT SATURDAY BY NOON WITH DRY AND COOLER WEATHER SATURDAY AFTERNOON THROUGH EARLY NEXT WEEK. THE AIR IS SO DRY AND COOL THAT THERE MAY BE A FROST IN NORTHERN WISCONSIN SATURDAY NIGHT AND POSSIBLY SUNDAY NIGHT. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 955 PM CDT TUE MAY 26 2015 WIDESPREAD RAIN (HEAVY AT TIMES) AND ASSOCIATED IFR CONDITIONS WILL IMPACT MUCH OF CENTRAL...NORTH CENTRAL AND FAR NORTHEAST WI OVERNIGHT INTO EARLY WEDS. A DRY SLOT WILL BRING A TEMPORARY LULL IN THE SHOWERS IN THE FOX VALLEY/LAKESHORE AREAS...BUT SHOWERS SHOULD RETURN LATE TONIGHT INTO WEDS MORNING. CONDITIONS SHOULD IMPROVE TO VFR DURING THE LATE MORNING AND AFTERNOON. PARTIAL CLEARING WILL ALLOW THE ATMOSPHERE TO DESTABILIZE WEDNESDAY AFTERNOON...WHICH MAY LEAD TO SCT TSTM DEVELOPMENT ALONG AN APPROACHING COLD FRONT IN NORTHERN WI. THE SHOWERS AND STORMS SHOULD LINGER INTO THE EVG HOURS BEFORE DISSIPATING. DENSE MARINE FOG MAY IMPACT NORTHERN DOOR COUNTY FOR A FEW MORE HOURS...BUT THE FOG SHOULD DISSIPATE OVERNIGHT AS WINDS BECOME SOUTH-SOUTHWEST. WILL CONTINUE A FORECAST OF LLWS IN THE GRB/ATW/MTW TAF SITES FOR MUCH OF THE OVERNIGHT PERIOD...WITH SW WINDS REMAINING AROUND 40 KTS JUST OFF THE SFC. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........KIECKBUSCH SHORT TERM.....ECKBERG LONG TERM......RDM AVIATION.......KIECKBUSCH
Hazardous weather outlook, May 26, 9:46 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 946 PM CDT TUE MAY 26 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280300- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 946 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HEAVY RAINFALL IS EXPECTED NORTHWEST OF A LINE FROM MARSHFIELD TO IRON MOUNTAIN. THE HEAVY RAIN...COMBINED WITH SOILS THAT ARE ALREADY SATURATED...MAY CAUSE SOME MINOR FLOODING IN URBAN AREAS AND ON ROADS. MOTORISTS SHOULD SLOW DOWN AND USE CAUTION. PATCHY DENSE FOG IS POSSIBLE NEAR DOOR COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON...MAINLY OVER NORTHERN WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY... AND OVER CENTRAL AND EAST-CENTRAL WISCONSIN FRIDAY NIGHT. SOME OF THE STORMS ON FRIDAY MAY BECOME STRONG WITH GUSTY WINDS. MUCH COOLER AND DRIER AIR IS EXPECTED TO MOVE INTO THE REGION THIS WEEKEND. PATCHY FROST IS POSSIBLE ACROSS NORTHERN WISCONSIN SATURDAY NIGHT AS TEMPERATURES ARE FORECAST TO DROP INTO THE 30S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT RAINFALL TOTALS IN EXCESS OF 1 INCH AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-280300- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 946 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT AREAS OF DENSE FOG WILL AFFECT AREAS ADJACENT TO DOOR COUNTY...THEN IMPROVE OVERNIGHT. THE FOG WILL POSE A NAVIGATION HAZARD TO BOATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY NIGHT. SOME OF THESE STORMS ON FRIDAY MAY BECOME STRONG WITH GUSTY WINDS. MARINE FOG IS ALSO POSSIBLE AT TIMES FROM WEDNESDAY THROUGH FRIDAY. KIECKBUSCH
In the hours before
Local storm report, May 26, 7:35 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 5 SW WAUPACA 44.29N 89.13W
05/26/2015 WAUPACA WI PUBLIC
AROUND 20 TREES DOWN NEAR THE CORNER OF HOMELANE AND
STRATTON LAKE ROADS. SOME TREES GREATER THAN 1 FOOT IN
DIAMETER. TREE ON A GARAGE AT CORNER OF HOMELANE AND
MYNARD ROADS. WHEAT FIELDS FLATTENED NEARBY.
&&
TIMKLocal storm report, May 26, 8:16 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
816 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HEAVY RAIN WAUSAU 44.96N 89.63W
05/26/2015 M1.15 INCH MARATHON WI ASOS
SPOTTER ALSO REPORTED STANDING WATER ON ROADS IN WAUSAU.
&&
TIMKSpecial weather statement, May 26, 8:25 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 825 PM CDT TUE MAY 26 2015 WIZ005-010>012-018-019-030-035-271200- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- 825 PM CDT TUE MAY 26 2015 ...HEAVY RAIN MAY CAUSE MINOR FLOODING OVER NORTH CENTRAL AND PARTS OF CENTRAL AND FAR NORTHEAST WISCONSIN TONIGHT... LOW PRESSURE WILL BRING A SWATH OF HEAVY RAINFALL TO AREAS NORTHWEST OF A LINE FROM MARSHFIELD TO IRON MOUNTAIN TONIGHT. RAINFALL TOTALS OF 1 TO 2 INCHES ARE LIKELY. THE STEADIER RAIN SHOULD TAPER OFF LATE TONIGHT OR EARLY WEDNESDAY MORNING. SATURATED SOILS FROM LAST WEEKENDS HEAVY RAIN...AND RUNOFF FROM ADDITIONAL HEAVY RAINFALL...WILL LIKELY RESULT IN MINOR STREET FLOODING IN URBAN AREAS TONIGHT. THERE WILL ALSO BE PONDING ON AREA ROADS AND HIGHWAYS. THE FLOW OF WATER THROUGH SMALL STREAMS WILL ALSO INCREASE. MOTORISTS SHOULD BE ALERT FOR WATER ON THE ROADS...AND SLOW DOWN TO AVOID THE RISK OF HYDROPLANING. VISIBILITY WILL ALSO BE REDUCED TO LESS THAN A MILE AT TIMES IN HEAVY RAIN. STANDING WATER WAS REPORTED ON ROADS IN THE WAUSAU AREA EARLIER THIS EVENING...DUE TO RAINFALL AMOUNTS IN EXCESS OF AN INCH. KIECKBUSCH
Local storm report, May 26, 9:01 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN ROTHSCHILD 44.88N 89.61W
05/26/2015 M1.85 INCH MARATHON WI TRAINED SPOTTER
TOTAL FOR THE DAY THROUGH 830 PM
&&
TIMKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 4:47 PM CDT | Special Marine Warning | GRB | 58 min | |
| May 27, 5:08 PM CDT | Special Weather Statement | GRB | Door | 67 min |
| May 27, 5:18 PM CDT | Special Weather Statement | GRB | Oneida, Vilas | 57 min |
| May 27, 5:27 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 36 min |
| May 27, 6:03 PM CDT | Special Weather Statement | GRB | Kewaunee | 42 min |
| May 27, 6:18 PM CDT | Special Weather Statement | GRB | Florence, Forest, Langlade, Lincoln, Oneida | 57 min |
| May 27, 6:41 PM CDT | Special Weather Statement | GRB | Forest | 34 min |
| May 27, 3:30 PM CDT | Special Weather Statement | GRB | Menominee | 30 min |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.